# SDR HALA20230911196

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 38,340 hours, 6,074 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - SEVERE TURBULENCE AT FL265. ACCOMPLISHED TURBULENCE INSPECTION IAW AMM 05-51-17-200-801A. A/C OK TO SERVICE.
